Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Liu, W.B. and Gong, W. and Yan, N. (2009) A new finite element approximation of a state-constrained optimal control problem. Journal of Computational Mathematics, 27 (1). pp. 97-114. ISSN 0254-9409. (The full text of this publication is not available from this repository)

This list was generated on Sun Jun 22 21:29:07 2014 BST.